# SDR SWAA2017071014898

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 20,251 hours, 12,070 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: J1215P17
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 85 KNOTS THE NR 1 ENGINE FAILED. ABORTED THE TAKEOFF.  ENGINE FAIL ILLUMINATED AND NR 1 ENGINE ROLLED BACK.   R & R THE GASKET IAW AMM.
